CSpace
The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations
Huang, Na; Ma, Chang-Feng
2018
Source PublicationLINEAR & MULTILINEAR ALGEBRA
Volume66Issue:4Pages:827
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34036
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Huang, Na,Ma, Chang-Feng. The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations[J]. LINEAR & MULTILINEAR ALGEBRA,2018,66(4):827.
APA Huang, Na,&Ma, Chang-Feng.(2018).The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations.LINEAR & MULTILINEAR ALGEBRA,66(4),827.
MLA Huang, Na,et al."The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations".LINEAR & MULTILINEAR ALGEBRA 66.4(2018):827.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.